# SDR UPS04842626

- Difficulty date: June 15, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN SEAT TRACK LBL 50 FROM STA 740 TO STA 770 WW & GOUGED AREAS.  REMOVED GOUGE AND WORN SPOTS, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE ON TRACK.  LOCATED & DRILLED 745295-3 PLUGS & DC8-53B-007-006 CHANNEL IAW DC8 SRM 53-2-3 & UPS EO DC8-5340-7779B, ALODINED & PRIMED, INSTALLED 2 PLUGS AND 2 CHANNELS IAW DC8 SRM 51-3-0.
